# SDR FDEA202105091164

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 54,029 hours, 19,765 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Alignment
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL280 50 MINUTES AFTER TAKEOFF RECEIVED  TE FLAP  ASYM  WITH ASSOCIATED  TRAILING EDGE  ANNUNCIATOR.  COMPLIED WITH QRH. DECLARED EMERGENCY WITH BILLINGS  APPROACH AND MADE SLATS EXTENDED, FLAPS 0 LANDING.  09MAY21 09:32   BIL R  ATA CHANGED::  NEW ATA ::2750  OLD ATA ::0  CHANGED BY ::5222131  CHANGED ON ::2021-05-09 09:32:59.276   FACT 09MAY21 09:41   BIL U  PERFORMED A BITE TEST OF ALL FSEU. NO EXISTING  FAULTS FOUND. PERFORMED AN OPERATOINAL TEST OF THE  FLAPS AND SLATS, AND CHECKED RESOLVERS AT FLAPS 20  DEGREES. NO DISAGREE BETWEEN FSEUS. NO FAULT  INDICATION ON EICAS. ALL WORK PERFORMED IN  ACCORDANCE WITH B757 AMM 27-51-00-5. OKAY FOR  SERVICE.
